MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. SYMMETRY® HOOK, WEARY NERVE, BLUNT, FINE; WEARY NERVE HOOK

SYMMETRY SURGICAL INC. SYMMETRY® HOOK, WEARY NERVE, BLUNT, FINE; WEARY NERVE HOOK
Model Number 38-1020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are in process of trrying to get the device returned for evaluation.The investigation is ongoing.Once additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "resident md notified staff in the room that the tip of the surgical instrument (nerve hook) he was using broke off while he was using it on the patient.Broken piece was successfully retrieved from inside the patient and given to rn along with the instrument.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation, no pictures were provided, and lot number was not provided despite multiple attempts to obtain additional information.The complaint could not be confirmed and no root cause was determined.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
SYMMETRY® HOOK, WEARY NERVE, BLUNT, FINE
Common Device Name
WEARY NERVE HOOK
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
terry hall
3034 owen drive
antioch, TN 37013
6166987100
MDR Report Key23007384
Report Number3007208013-2025-00049
Device Sequence Number10517120
Product Code GDG
UDI-Device Identifier00887482012147
UDI-Public00887482012147
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38-1020
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite